# SDR VNA2025F00025

- Difficulty date: July 18, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: WA670301071
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER FWD LOWER PANEL(4E/A), CHANNEL FWD LOWER PANEL(2E/A),ANGLE FWD LOWER PANEL(2E/A), SUPPORT ANGLE(2E/A) AFTER TO 67.50% REARSPAR DATUM THROUGH ACCESS PANEL 326AR..  CORROSION ON STIFFENER FWD LOWER PANEL(3E/A), CHANNEL FWD LOWER PANEL(2E/A), ANGLE FWD LOWER PANEL(2E/A), SUPPORT ANGLE(2E/A) AFTER TO 67.50% REARSPAR DATUM THROUGH ACCESS PANEL 326AR WAS REMOVED PER CRJ/900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ/900 SRM 53-84-03-101-002-A01, SRM 53-84-23-101-003-A01 AND SRM 53-85-00-101-001-A01. DUE TO EXCESSIVE DAMAGED STIFFENER FWD LOWER PANEL (P/N: WA670-30107-1) WAS REPLACED PER CRJ/900 SRM 53-84-03-101-002-A01 AND SRM 51-42-06-001-001-A01.
